# SDR SWAA2024090627223

- Difficulty date: August 17, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PNL. 834DZ HAS A CRACKED BRACKET<[01] REMOVE AND REPLACED L2 DOOR PANEL 834DZ REF: SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
